# SDR FDEA201001130133

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 870-910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RBL 45 SEAT TRACK STA 870 - 910 FWD END OF TRACK HAS LIFTED METAL IN CHANNEL AT STA 870.  REMOVED DAMAGED SEAT TRACK  IAW SRM 51-30-2.  FABRICATED NEW SPLICES & SEAT TRACK IAW SRM 53-10-5 FIG 1.  TREATED & PRIMED SEAT TRACK & SPLICES IAW SRM 51-30-2.  INSTALLED NEW SEAT TRACK & SPLICES IAW SRM 51-30-2.
